Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 1, Number 5
HTML articles powered by AMS MathViewer

A basis for free Lie rings and higher commutators in free groups
Marshall Hall PDF
Proc. Amer. Math. Soc. 1 (1950), 575-581
Infinite-dimensional irreducible representations of certain groups
F. I. Mautner PDF
Proc. Amer. Math. Soc. 1 (1950), 582-584
A note on the characteristic polynomials of certain matrices
William T. Reid PDF
Proc. Amer. Math. Soc. 1 (1950), 584-585
On the matric equation $X^ 2+AX+XB+C=0$
William E. Roth PDF
Proc. Amer. Math. Soc. 1 (1950), 586-589
Some remarks on a theorem of Erdös concerning asymptotic density
Harold N. Shapiro PDF
Proc. Amer. Math. Soc. 1 (1950), 590-592
Certain best possible results in the theory of Schnirelmann density
Benjamin Lepson PDF
Proc. Amer. Math. Soc. 1 (1950), 592-594
A note on isothermal nets
V. G. Grove PDF
Proc. Amer. Math. Soc. 1 (1950), 595-599
Deformation theory of subspaces in a Riemann space
V. Hlavatý PDF
Proc. Amer. Math. Soc. 1 (1950), 600-617
Remarks on certain pathological open subsets of $3$-space and their fundamental groups
W. A. Blankinship and R. H. Fox PDF
Proc. Amer. Math. Soc. 1 (1950), 618-624
Some limiting distributions related to the sum of a random number of random variables
Edward Paulson PDF
Proc. Amer. Math. Soc. 1 (1950), 625-629
Bounds for the coefficients of univalent functions
Aryeh Dvoretzky PDF
Proc. Amer. Math. Soc. 1 (1950), 629-635
Limiting values of subharmonic functions
Elmer Tolsted PDF
Proc. Amer. Math. Soc. 1 (1950), 636-647
Generalization of a theorem of Osgood to the case of continuous approximation
A. M. Ostrowski PDF
Proc. Amer. Math. Soc. 1 (1950), 648-649
Uniform approximations to a class of Bessel functions
Alfred M. Peiser PDF
Proc. Amer. Math. Soc. 1 (1950), 650-661
Banach-Hausdorff limits
W. F. Eberlein PDF
Proc. Amer. Math. Soc. 1 (1950), 662-665
Proof of a theorem of Jacobi
N. J. Fine PDF
Proc. Amer. Math. Soc. 1 (1950), 666-667
A remark on the moduli of Riemann surfaces of genus $2$
P. R. Garabedian PDF
Proc. Amer. Math. Soc. 1 (1950), 668-673
The representation of real numbers
O. W. Rechard PDF
Proc. Amer. Math. Soc. 1 (1950), 674-681
The nonlinear differential equation $y''+p(x)y+cy^ {-3}=0$
Edmund Pinney PDF
Proc. Amer. Math. Soc. 1 (1950), 681
The Green’s function for the rectangle obtained by the finite Fourier transformations
A. W. Jacobson PDF
Proc. Amer. Math. Soc. 1 (1950), 682-686
On the two-dimensional derivative of a complex function
Vincent C. Poor PDF
Proc. Amer. Math. Soc. 1 (1950), 687-693
Note on preservation of measurability
Roy B. Leipnik PDF
Proc. Amer. Math. Soc. 1 (1950), 694
A note on interpolation
George Klein PDF
Proc. Amer. Math. Soc. 1 (1950), 695-702